# SDR FDEA201212184322

- Difficulty date: December 18, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2L HAS FOUR AREAS OF CORROSION BETWEEN FR 67 AND 69.  AFTER CORROSION  REMOVAL THREE AREAS WERE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED CORROSION ON SEAT TRACK IAW SRM 51-74-10,  FOUND TO BE OUT LIMITS IAW 53-10-16 PB 101 PG 105 FIG 102, REPAIRED SEAT TRACK IAW SRM 53-10-16 PG 203 PARA 4.
